JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE AND UNIQUENESS OF POSITIVE SOLUTIONS FOR SECOND-ORDER STURM-LIOUVILLE AND MULTI-POINT PROBLEMS ON TIME SCALES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE AND UNIQUENESS OF POSITIVE SOLUTIONS FOR SECOND-ORDER STURM-LIOUVILLE AND MULTI-POINT PROBLEMS ON TIME SCALES
Sang, Yan-Bin; Wei, Zhongli; Dong, Wei;
  PDF(new window)
 Abstract
In this paper, a class of second-order boundary value problems with Sturm-Liouville boundary conditions or multi-point conditions is considered. Some existence and uniqueness theorems of positive solutions of the problem are obtained by using monotone iterative technique, the iterative sequences yielding approximate solutions are also given. The results are illustrated with an example.
 Keywords
time scales;positive solutions;uniqueness;fixed point;monoton iterative technique;
 Language
English
 Cited by
 References
1.
R. P. Agarwal and D. O'Regan, Nonlinear boundary value problems on time scales, Nonlinear Anal. 44 (2001), no. 4, 527-535. crossref(new window)

2.
R. P. Agarwal, V. Otero-Espinar, K. Perera, and D. R. Vivero, Multiple positive solutions of singular Dirichlet problems on time scales via variational methods, Nonlinear Anal. 67 (2007), no. 2, 368-381. crossref(new window)

3.
D. R. Anderson, Solutions to second-order three-point problems on time scales, J. Dif- ference Equ. Appl. 8 (2002), no. 8, 673-688. crossref(new window)

4.
D. R. Anderson, Existence of solutions for nonlinear multi-point problems on time scales, Dy- nam. Syst. Appl. 15 (2006), no. 1, 21-33.

5.
D. R. Anderson and R. Y. Ma, Second-order n-point eigenvalue problems on time scales, Adv. Difference Equ. 2006 (2006), Art. ID 59572, 17 pp.

6.
D. R. Anderson and P. J. Y. Wong, Positive solutions for second-order semipositone problems on time scales, Comput. Math. Appl. 58 (2009), no. 2, 281-291. crossref(new window)

7.
D. R. Anderson and C. B. Zhai, Positive solutions to semi-positone second-order three- point problems on time scales, Appl. Math. Comput. 215 (2010), no. 10, 3713-3720. crossref(new window)

8.
F. M. Atici, D. C. Biles, and A. Lebedinsky, An application of time scales to economics, Math. Comput. Modelling 43 (2006), no. 7-8, 718-726. crossref(new window)

9.
F. M. Atici and G. Sh. Guseinov, On Green's functions and positive solutions for bound- ary value problems on time scales, J. Comput. Appl. Math. 141 (2002), no. 1-2, 75-99. crossref(new window)

10.
M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhauser, Boston, 2001.

11.
M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhauser, Boston, 2003.

12.
J. J. Dacunha, J. M. Davis, and P. K. Singh, Existence results for singular three point boundary value problems on time scales, J. Math. Anal. Appl. 295 (2004), no. 2, 378- 391. crossref(new window)

13.
N. A. Hamal and F. Yoruk, Positive solutions of nonlinear m-point boundary value problems on time scales, J. Comput. Appl. Math. 231 (2009), no. 1, 92-105. crossref(new window)

14.
S. Hilger, Analysis on measure chains-a unified approach to continuous and discrete calculus, Results Math. 18 (1990), no. 1-2, 18-56. crossref(new window)

15.
V. Jamieson and V. Spedding, Taming nature's numbers, New Scientist: the global science and technology weekly 2404 (2003), 28-31.

16.
T. Jankowski, On dynamic equations with deviating arguments, Appl. Math. Comput. 208 (2009), no. 2, 423-426. crossref(new window)

17.
E. R. Kaufmann, Positive solutions of a three-point boundary value problem on a time scale, Electron. J. Differential Equations 2003 (2003), no. 82, 1-11.

18.
Z. Liang, Existence and uniqueness of fixed points for mixed monotone operators, Jour- nal of Dezhou University 24 (2008), no. 4, 1-6 (in Chinese).

19.
H. Luo, Positive solutions to singular multi-point dynamic eigenvalue problems with mixed derivatives, Nonlinear Anal. 70 (2009), no. 4, 1679-1691. crossref(new window)

20.
Y. Sang, Successive iteration and positive solutions for nonlinear m-point boundary value problems on time scales, Discrete Dyn. Nat. Soc. 2009 (2009), Article ID 618413, 13 pages.

21.
Y. Sang, Z. Wei, and W. Dong, Existence and uniqueness of positive solutions for discrete fourth-order Lidstone problem with a parameter, Adv. Difference Equ. 2010 (2010), Article ID 971540, 18 pages.

22.
J. Sun, Existence of positive solution to second-order three-point BVPs on time scales, Bound. Value Probl. 2009 (2009), Article ID 685040, 6 pages.

23.
C. C. Tisdell and A. Zaidi, Basic qualitative and quantitative results for solutions to nonlinear, dynamic equations on time scales with an application to economic modelling, Nonlinear Anal. 68 (2008), no. 11, 3504-3524. crossref(new window)

24.
P. Wang, H. Wu, and Y. Wu, Higher even-order convergence and coupled solutions for second-order boundary value problems on time scales, Comput. Math. Appl. 55 (2008), no. 8, 1693-1705. crossref(new window)

25.
C. Zhai and X. Cao, Fixed point theorems for ${\tau}-{\varphi}$-concave operators and applications, Comput. Math. Appl. 59 (2010), no. 1, 532-538. crossref(new window)

26.
X. Zhao and W. Ge, Multiple positive solutions for time scale boundary value problems on infinite intervals, Acta. Appl. Math. 106 (2009), no. 2, 265-273. crossref(new window)